# SDR UIEA2019083005348

- Difficulty date: August 28, 2019
- Submitted: August 31, 2019
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 75,274 hours, 8,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 920-940
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/D STA 920-940, LBL 40, FLOOR SUPPORT FOUND CORRODED.  CABIN STA 920-940, LBL 40, FLOOR SUPPORT CORROSION REMOVE AND RE-PROTECTED AS PER SRM 51-10-12 AND SRM 51-20-01. BLEND OUT DEPTH 0.007", ORG 0.100", WIDTH 1", LENGTH 7" WITHIN SRM 53-00-51 ALLOWABLE DAMAGE 1 FIG 101 LIMIT. )
